Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 48, NWS Sioux Falls, SD

June 9, 2015Moody County, South Dakota; Pipestone County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 9, 2015, 6:55 PM CDT for Moody County, South Dakota; Pipestone County, Minnesota. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 6:55 PM CDT (23:55 UTC)
Expired
Jun 9, 2015, 7:30 PM CDT
In force
35 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pipestone County, MN, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 60 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:57 PM CDTHAIL 0.883 Ssw Ward, SD
Jun 9, 7:05 PM CDTHAIL 17 Wnw Pipestone, MN
Jun 9, 7:06 PM CDTHAIL 0.887 Wnw Pipestone, MNDIME TO NICKEL HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 4:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2409 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS53 KFSD 092355
SVRFSD
MNC117-SDC101-100030-
/O.NEW.KFSD.SV.W.0048.150609T2355Z-150610T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PIPESTONE COUNTY IN SOUTHWESTERN MINNESOTA...
  NORTHEASTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 730 PM CDT

* AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARD...OR 13
  MILES NORTHWEST OF PIPESTONE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR... PIPESTONE AND    
  PIPESTONE NATIONAL MONUMENT AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE IHLEN
AND HATFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4396 9617 4387 9639 4416 9662 4420 9645
      4420 9644
TIME...MOT...LOC 2354Z 312DEG 31KT 4413 9652 

HAIL...1.00IN
WIND...60MPH
 
$$

CHAPMAN
2 follow-up statements
583 
WWUS53 KFSD 100023
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
723 PM CDT TUE JUN 9 2015

SDC101-100031-
/O.CAN.KFSD.SV.W.0048.000000T0000Z-150610T0030Z/
MOODY SD-
723 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOODY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4396 9617 4387 9639 4396 9645 4404 9645
      4407 9629
TIME...MOT...LOC 0021Z 321DEG 47KT 4392 9636 

$$

MNC117-100030-
/O.CON.KFSD.SV.W.0048.000000T0000Z-150610T0030Z/
PIPESTONE MN-
723 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN PIPESTONE COUNTY...

AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JASPER...OR
NEAR PIPESTONE...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN PIPESTONE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
IHLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4396 9617 4387 9639 4396 9645 4404 9645
      4407 9629
TIME...MOT...LOC 0021Z 321DEG 47KT 4392 9636 

HAIL...1.00IN
WIND...60MPH
 
$$

CHAPMAN
861 
WWUS53 KFSD 100029
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
729 PM CDT TUE JUN 9 2015

MNC117-100037-
/O.EXP.KFSD.SV.W.0048.000000T0000Z-150610T0030Z/
PIPESTONE MN-
729 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PIPESTONE COUNTY
WILL EXPIRE AT 730 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER...GUSTY WINDS OF AROUND 50 MPH ARE STILL LIKELY 
AHEAD OF THIS CLUSTER OF THUNDERSTORMS THROUGH PARTS OF ROCK 
AND NOBLES COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4396 9617 4387 9639 4396 9645 4404 9645
      4407 9629
TIME...MOT...LOC 0026Z 312DEG 31KT 4392 9636 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:12 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 9, 6:12 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
612 PM CDT TUE JUN 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

THUNDERSTORM DEVELOPMENT ALONG THE FRONT THIS AFTERNOON AND EARLY
EVENING IS STILL IN QUESTION. THE HRRR CONTINUES TO LOOK OVERDONE
WITH JUST A QUESTION ON WHETHER IT IS OVERDONE OR WAY OVERDONE. ALSO
SOME OF THE SOUTHWESTERLY WINDS AHEAD OF THE FRONT GOING WESTERLY
RAISES CONVERGENCE QUESTIONS. FOR THE MOMENT WILL PLAN ON KEEPING
COVERAGE LOW BUT NOT TAKING OUT. ALSO...FOR NOW AM KEEPING A SLIGHT
MENTION EAST CENTRAL TO AN HOUR OR TWO PAST SUNSET...BUT GIVEN THE
FRONTAL MOVEMENT SEEMING A TAD STRONGER AND FASTER THAN BEFORE
DURING THIS TIME...WONDER IF THERE WILL BE ANYTHING LEFT ASSUMING
THERE IS SOMETHING TO START WITH.

LATE TONIGHT WILL BRING PRETTY CLEAR SKIES AND COOLING TEMPERATURES
WITH 60 TO 65 LOWS. FOR WEDNESDAY STILL PLAN ON A FAIRLY SUNNY START
WITH A CLOUD INCREASE STARTING SLOWLY...AND NOT REALLY PICKING UP
STEAM UNTIL MID AFTERNOON OUT WEST...ALONG WITH A CHANCE OF SHOWERS
AND STORMS STARTING LATE AFTERNOON OUT THERE AS THE EXPECTED WET
SYSTEM APPROACHES. HIGH TEMPERATURES WILL STAY GENERALLY IN THE 80
TO 85 RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

HEAVY RAINFALL FROM LATER WEDNESDAY NIGHT THROUGH THURSDAY EVENING
REMAINS AT THE FOREFRONT OF CONCERN IN THE MEDIUM RANGE. AIRMASS
WILL BECOME INCREASINGLY SATURATED WITH INFLUX OF MOISTURE FROM
DISSIPATED PACIFIC TROPICAL SYSTEM...WITH PRECIPITABLE WATER
LIKELY IN THE 1.5 TO 1.75 INCH RANGE ON THURSDAY. LOW LEVEL JET
WILL INCREASE WEDNESDAY NIGHT AHEAD OF SYSTEM PUSHING OUT OF THE
CENTRAL ROCKIES...ESPECIALLY BY LATER NIGHT. WHILE MUCH OF THE
EVENING SHOULD BE FAIRLY QUIET..WILL START TO GET A BETTER
POTENTIAL FOR DEVELOPMENT INTO THE MISSOURI VALLEY TOWARD 06Z...
AND BECOMING WIDESPREAD SOUTH OF I-90 LATE NIGHT. ELEVATED
INSTABILITY SETTLES IN A 400-800 J/KG WHICH COULD SUGGEST A
MARGINAL LARGE HAIL THREAT INTO THE MISSOURI VALLEY LATE NIGHT OR
EARLY MORNING. HOWEVER...THE OVERALL SEVERE THREAT THROUGH THE
THURSDAY PERIOD APPEARS SECONDARY TO RAINFALL THREAT...WITH BEST
CHANCE FOR SEVERE ACROSS THE FAR SOUTH AND SOUTHEASTERN CWA WHERE
SURFACE WARM FRONT WILL ATTEMPT TO PUSH NORTHWARD BY LATER
AFTERNOON AHEAD OF SURFACE WAVE. TRACK OF LEVEL WAVE AND LOCATION
OF THE LOWER TO MID LEVEL GRADIENTS/LOW LEVEL JET CONVERGENCE
CERTAINLY POINTS TOWARD A SLIGHT SOUTHWARD SHIFT IN THE HEAVIEST
PRECIPITATION POTENTIAL. WPC IN THE LAST 15 MINUTES HAS UPDATED
TO PLACE MUCH OF THE EASTERN/SOUTHEASTERN CWA IN SLIGHT RISK OF
EXCESSIVE RAINFALL FROM 12Z THU TO 12Z FRI...AND EVEN A MODERATE
RISK IN THE FAR SOUTHEAST AROUND SPENCER/STORM LAKE/IDA GROVE.

WITH AS MUCH IMPACT AS WEDNESDAY NIGHT CONVECTION COULD HAVE ON
EVENTUAL SET UP OF PREFERRED PRECIPITATION LOCATION ON THURSDAY...
HAVE COORDINATED WITH NEIGHBORS AND DECIDED NOT TO YET ISSUE A
FLASH FLOOD WATCH. AT THIS TIME...A FAIRLY STRONG DIVERSITY IN
SOLUTIONS OF WHERE GREATEST PRECIPITATION AXIS WILL OCCUR...

WITH NUMEROUS AREA HAVING SOME DEGREE OF HEAVIER RAINFALL
LATELY...AND CONSISTENCY OF A REGIONAL HEAVY RAIN SIGNATURE...
WOULD BELIEVE A WATCH WOULD BE ALMOST CERTAIN WITH THE NEXT MAIN
FORECAST PACKAGE.

THERE SHOULD BE A TIME WHERE THINGS DRY OUT ACROSS THE AREA FROM
FRIDAY INTO SATURDAY AS MEAN RIDGING TAKES A WEAK GRIP ON THE
NORTHERN PLAINS. GFS/ECMWF ARE A BIT QUICKER IN EXITING SYSTEM ON
THURSDAY NIGHT...BUT SOME DIFFERENCES IN HOW SYSTEM EXITS
REQUIRED MAINTAINING A MEAGER CHANCE EARLY FRIDAY IN THE EAST.
FLOW TRENDS AGAIN TOWARD SOUTHWEST ALOFT THROUGH THE WEEKEND...
AND ANOTHER BROAD WAVE CREEPING NORTHEASTWARD SATURDAY AND
SATURDAY NIGHT WILL BRING THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE AREA. SHEAR NOR INSTABILITY APPEAR TO BE OF
GREAT CONCERN...SO AT THIS POINT NOT EXPECTING A SIGNIFICANT
SEVERE THREAT. TEMPERATURES WILL TREND BACK TOWARD SEASONABLY WARM
THROUGH EARLY NEXT WEEK...AND PERHAPS FLATTENING OF RIDGE BY
SYSTEM MONDAY NIGHT INTO TUESDAY AND PRESENCE OF A WARM FRONTAL
BOUNDARY WILL INCREASE BOTH PRECIPITATION CHANCES AND THREAT OF
SEVERE STORMS AGAIN BY EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 612 PM CDT TUE JUN 9 2015

LINE OF SCATTERED CONVECTION ALONG COLD FRONT PUSHING THROUGH
NORTHERN FORECAST AREA AT THE START OF THE PERIOD. STORMS ARE
EXPECTED TO BE SOUTHEAST OF KHON BY 0000Z...THUS HAVE NO MENTION
OF THUNDER FOR THIS TAF ISSUANCE. GIVEN THAT THE STORMS AT LEAST
TO SOME EXTENT ARE DIURNALLY DRIVEN...THINK THEY WILL GRADUALLY
DIMINISH AS THEY HEAD SOUTHEAST THIS EVENING AND OPTED TO NOT
INCLUDE ANY THUNDER IN KFSD TAF FOR NOW. WILL MONITOR TRENDS
CLOSELY THOUGH...WITH MOST FAVORED TIME FOR STORMS APPROACHING
FROM THE NORTHWEST 0130Z-0300Z IF STORMS DO HOLD TOGETHER.

AFTER THE LINE DISSIPATES/EXITS THE AREA...VFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY AFTERNOON. MORE WIDESPREAD CONVECTION
EXPECTED TO MOVE INTO THE REGION BEYOND THE END OF THIS TAF
PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...CHAPMAN
AVIATION...JH
Hazardous weather outlook, Jun 9, 5:32 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT TUE JUN 9 2015

MNZ071-072-SDZ038>040-050-052>055-057>061-063>065-068-102245-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-
DOUGLAS-HUTCHINSON-BON HOMME-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR LATE AFTERNOON AND
EARLY EVENING. A FEW OF THESE STORMS WILL BE SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
EVENING THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THESE STORMS...POSSIBLY RESULTING IN FLASH
FLOODING. KEEP UP WITH THE LATEST UPDATES ON THE HEAVY RAINFALL
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

MNZ080-081-089-090-097-098-SDZ056-062-066-102245-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-MOODY-MINNEHAHA-
TURNER-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS
EVENING. A FEW STORMS WILL BE SEVERE WITH HAIL UP TO HALF DOLLAR SIZE
AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA LATER
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HEAVY RAINFALL AVERAGING 1
TO 3 INCHES IS LIKELY...POSSIBLY RESULTING IN FLASH FLOODING.
PLEASE KEEP UP ON THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ067-069>071-
102245-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-LINCOLN SD-YANKTON-CLAY SD-
UNION-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED STORMS WILL BE POSSIBLE THIS BY MID TO LATE EVENING. AN
ISOLATED STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WINDS TO 55
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING...
BRINGING POTENTIAL FOR FLASH FLOODING. A FEW STORMS MAY ALSO BE
SEVERE TOWARD HIGHWAY 20 ON THURSDAY. PLEASE KEEP UP WITH THE
LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 9, 6:16 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
616 PM CDT TUE JUN 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 NNE CARTHAGE          44.22N 97.67W
06/09/2015  E1.00 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:53 PM CDTSevere Thunderstorm WarningFSDKingsbury, Miner38 min
Jun 9, 6:18 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury, Miner, Sanborn42 min
Jun 9, 5:14 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon46 min
Jun 9, 6:29 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Pipestone46 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.